# SDR AUS20010665

- Difficulty date: April 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 182S
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cylinder
- Part number: 98820104
- Condition: Leaking
- Location: Master Cylinder/
- Part time: 426 cycles
- Component: Master Cylinder/
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH BRAKE MASTER CYLINDER LEAKING AT ELBOW FITTING. INVESTIGATIONFOUND THAT THE ELBOW HAD NOT BEEN FULLY SCREWED IN AND THESEALING O' RING WAS DISPLACED ONTO THE THREADS OF THE ELBOW  INSTEAD OF FITTING INTO THE SEAL RECESS DUE TO THE B' NUTCOVERING THE RECESS.
